# SDR AALA202201123553

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737*
- Aircraft serial: 33224
- Aircraft time: 28,180 hours, 11,791 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Carriage
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LEFT LAVATORY DOOR OFF TRACK.  ADJUSTED DOOR WHEEL CARRIAGE PER CMM 25-40-64.
